# SDR HEEA072721

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,466 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 412040123101
- Part serial: A112
- Condition: Leaking
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTORBRAKE QUILL LEAKING. REPLACED WITH SERVICEABLE PART.
